# SDR AALA201810199003

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 21,597 hours, 2,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 CENTER DOOR FLASHLIGHT BATTERY DISCHARGED.  REPLACED THE FLASHLIGHT IAW AMM 25-64-01. OK FOR SERVICE.
